Alert archive / Wisconsin / Wind Advisories in 2010
Wind Advisory 1, NWS Green Bay, WI
NWS Green Bay, WI issued this wind advisory at Apr 24, 2010, 3:16 PM CDT for 9 counties in Wisconsin. It took effect at Apr 25, 2010, 1:00 AM CDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Apr 24, 2010, 3:16 PM CDT (20:16 UTC)
- In effect from
- Apr 25, 2010, 1:00 AM CDT
- Expired
- Apr 25, 2010, 4:00 PM CDT
- In force
- 15 hr
- Issued by
- NWS Green Bay, WI
Counties Brown County, WI, Calumet County, WI, Door County, WI, Kewaunee County, WI, Manitowoc County, WI, Marinette County, WI, Oconto County, WI, Outagamie County, WI, Winnebago County, WI
The radar
The Green Bay radar (KGRB), 9 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.3 hours before the alert went out and 9 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1515 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
476 WWUS73 KGRB 242016 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 316 PM CDT SAT APR 24 2010 ...WINDY CONDITIONS EXPECTED LATE TONIGHT AND SUNDAY... .A STRONG STORM WILL MOVE FROM MISSOURI THIS EVENING TO INDIANA SUNDAY AFTERNOON. IT WILL PRODUCE STRONG NORTHEAST WINDS IN THE LAKE MICHIGAN COUNTIES AND THE NORTHERN FOX VALLEY LATE TONIGHT INTO EARLY SUNDAY AFTERNOON. WIZ022-039-040-050-250430- /O.NEW.KGRB.WI.Y.0001.100425T0900Z-100425T2100Z/ DOOR-BROWN-KEWAUNEE-MANITOWOC- INCLUDING THE CITIES OF...STURGEON BAY...GREEN BAY...ALGOMA... TWO RIVERS 316 PM CDT SAT APR 24 2010 ...WIND ADVISORY IN EFFECT FROM 4 AM TO 4 PM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 4 PM CDT SUNDAY. * TIMING: NORTHEAST WINDS WILL STRENGTHEN LATE TONIGHT AND CONTINUE INTO EARLY SUNDAY AFTERNOON. * WINDS: NORTHEAST WINDS OF 20 TO 30 MPH WITH GUSTS OVER 40 MPH ARE LIKELY LATE TONIGHT AND CONTINUE INTO EARLY SUNDAY AFTERNOON. * IMPACTS: THE WIND COULD CAUSE SOME TREE BRANCHES AND WIRES TO FALL AND CAUSE LOCAL POWER OUTAGES. DRIVERS OF LARGE VEHICLES AND PILOTS OF SMALL AIRCRAFT MAY NEED TO USE EXTRA CAUTION. THE STRONG WINDS COULD ALSO AFFECT CONSTRUCTION SITES WITH TEMPORARY WALLS AND STRUCTURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
3 follow-up statements
790 WWUS73 KGRB 250242 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 942 PM CDT SAT APR 24 2010 ...WINDY CONDITIONS EXPECTED LATE TONIGHT AND SUNDAY... .A STRONG LOW PRESSURE SYSTEM WILL MOVE FROM WEST CENTRAL ILLINOIS THIS EVENING TO INDIANA SUNDAY AFTERNOON. IT WILL PRODUCE STRONG NORTHEAST WINDS IN THE FOX VALLEY AND LAKESHORE AREAS LATE TONIGHT INTO EARLY SUNDAY AFTERNOON. WIZ038-048-049-073-074-251045- /O.EXB.KGRB.WI.Y.0001.100425T0600Z-100425T2100Z/ OUTAGAMIE-WINNEBAGO-CALUMET-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...APPLETON...OSHKOSH...CHILTON...CRIVITZ 942 PM CDT SAT APR 24 2010 ...WIND ADVISORY IN EFFECT FROM 1 AM TO 4 PM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 4 PM CDT SUNDAY. * TIMING: NORTHEAST WINDS WILL STRENGTHEN LATE TONIGHT AND CONTINUE INTO EARLY SUNDAY AFTERNOON. * WINDS: NORTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 TO 50 MPH ARE LIKELY FROM LATE TONIGHT THROUGH EARLY SUNDAY AFTERNOON. * IMPACTS: THE WIND COULD CAUSE SOME TREE BRANCHES AND WIRES TO FALL AND CAUSE LOCAL POWER OUTAGES. DRIVERS OF HIGH PROFILE VEHICLES AND PILOTS OF SMALL AIRCRAFT WILL NEED TO USE EXTRA CAUTION. THE STRONG WINDS COULD ALSO AFFECT CONSTRUCTION SITES WITH TEMPORARY WALLS AND STRUCTURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ WIZ022-039-040-050-251045- /O.EXT.KGRB.WI.Y.0001.100425T0600Z-100425T2100Z/ DOOR-BROWN-KEWAUNEE-MANITOWOC- INCLUDING THE CITIES OF...STURGEON BAY...GREEN BAY...ALGOMA... TWO RIVERS 942 PM CDT SAT APR 24 2010 ...WIND ADVISORY NOW IN EFFECT FROM 1 AM TO 4 PM CDT SUNDAY... THE WIND ADVISORY IS NOW IN EFFECT FROM 1 AM TO 4 PM CDT SUNDAY. * TIMING: NORTHEAST WINDS WILL STRENGTHEN LATE TONIGHT AND CONTINUE INTO EARLY SUNDAY AFTERNOON. * WINDS: NORTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 TO 50 MPH ARE LIKELY FROM LATE TONIGHT THROUGH EARLY SUNDAY AFTERNOON. * IMPACTS: THE WIND COULD CAUSE SOME TREE BRANCHES AND WIRES TO FALL AND CAUSE LOCAL POWER OUTAGES. DRIVERS OF HIGH PROFILE VEHICLES AND PILOTS OF SMALL AIRCRAFT WILL NEED TO USE EXTRA CAUTION. THE STRONG WINDS COULD ALSO AFFECT CONSTRUCTION SITES WITH TEMPORARY WALLS AND STRUCTURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ KIECKBUSCH
283 WWUS73 KGRB 250940 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 440 AM CDT SUN APR 25 2010 ...WINDY CONDITIONS EXPECTED TODAY... .A STRONG LOW PRESSURE SYSTEM WILL MOVE THROUGH CENTRAL ILLINOIS TODAY. IT WILL PRODUCE STRONG NORTHEAST WINDS IN THE FOX VALLEY AND LAKESHORE AREAS INTO EARLY THIS AFTERNOON. WIZ022-038>040-048>050-073-074-251745- /O.CON.KGRB.WI.Y.0001.000000T0000Z-100425T2100Z/ DOOR-OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC- SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...STURGEON BAY...APPLETON...GREEN BAY... ALGOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 440 AM CDT SUN APR 25 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. * WINDS WILL CONTINUE TO STRENGTHEN THIS MORNING...BEFORE DIMINISHING BY LATE THIS AFTERNOON. * NORTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH CAN BE EXPECTED THROUGH THE FOX VALLEY AND NEAR THE BAY AND LAKESHORE. * WINDS THIS STRONG COULD CAUSE SOME TREE BRANCHES AND WIRES TO FALL...CAUSING LOCAL POWER OUTAGES. THE STRONG WINDS COULD ALSO ADVERSELY AFFECT CONSTRUCTION SITES WITH TEMPORARY WALLS AND STRUCTURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT. DRIVERS OF HIGH PROFILE VEHICLES WILL NEED TO USE EXTRA CAUTION. && $$
059 WWUS73 KGRB 252107 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 407 PM CDT SUN APR 25 2010 ...WIND ADVISORY HAS EXPIRED... .WINDS SPEEDS ACROSS EAST CENTRAL WISCONSIN HAVE REMAINED BELOW WIND ADVISORY CRITERIA DURING THE AFTERNOON HOURS. WINDS ARE EXPECTED TO DECREASE DURING THE EVENING AND OVERNIGHT HOURS AS LOW PRESSURE OVER WEST CENTRAL INDIANA MOVES FARTHER AWAY FROM WISCONSIN. WIZ022-038>040-048>050-073-074-252215- /O.EXP.KGRB.WI.Y.0001.000000T0000Z-100425T2100Z/ DOOR-OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC- SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...STURGEON BAY...APPLETON...GREEN BAY... ALGOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 407 PM CDT SUN APR 25 2010 ...WIND ADVISORY EXPIRED AT 4 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE HAS ALLOWED THE WIND ADVISORY THAT WAS IN EFFECT TO EXPIRE AT 4 PM CDT THIS AFTERNOON. WINDS SHOULD BE MAINLY IN THE 15 TO 25 MPH RANGE THIS EVENING WITH SOME GUSTS AROUND 35 MPH. THE WINDS SHOULD DIMINISH A BIT AFTER SUNSET AND DURING THE NIGHT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this wind advisory went out at Apr 24, 4:13 AM CDT, 11 hours 3 minutes earlier.
Area forecast discussion, Apr 24, 4:13 AM CDT, 11 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 413 AM CDT SAT APR 24 2010 .SHORT TERM...TODAY THROUGH SUNDAY. FORECAST CONCERNS THIS PERIOD PCPN CHANCES THROUGH PERIOD AND WIND TONIGHT AND SUNDAY. STACKED UPPER LOW TO EXIT THE HIGH PLAINS PUSHING IN TO THE LOWER LAKES BY TONIGHT. INITIAL BAND OF PCPN PROVIDED LITTLE MORE THAN SPRINKLES AS IT LIFTED NORTH INTO CWA. TREND MODELED WELL BY NAM...AS FRONTOGENETIC FORCING/850 WARM FRONT WEAKENED BY 06Z AS MOVED INTO NE WI. THOUGH DID HELP TO SATURATE ATMOSPHERE. NEXT AREA PCPN WITH SOME EMBEDDED THUNDER LIFTING NORTH THROUGH SOUTHERN WI AHEAD OF SHORT WAVE LIFTING NORTH AROUND LOW OVER IL/IA. AGAIN NAM/ECMWF BOTH SHOWING THIS FEATURE WELL...WITH PCPN MOVING INTO SOUTHERN CWA AROUND 12Z. AFTER THIS MORNING...PCPN TRENDS MORE MUDDLED AS MUCH OF DYNAMICS SOUTH AND EAST OF AREA. HAVE KEPT HIGHER CHANCES SOUTHEAST THROUGH SUNDAY AS DEFORMATION ZONE MAY JUST BRUSH AREA AS LOW PULLS OUT. DRY AIR ON STRONG NORTHEAST WINDS WILL ALSO WORK AGAINST PCPN LATER SAT INTO SUN. HAVE BACKED DOWN ON CLOUDS NORTH AND TRENDED WARMER ON SUN THERE. DEEPENING SFC LOW LIFTING NORTHEAST THROUGH IL INTO NORTHERN IN TO LEAD TO STRONG NE GRADIENT LATE TONIGHT AND SUN...WITH WINDS OVER BAY AND FOX VALLEY ENHANCED BY FUNNELING EFFECTS. QUESTION ON WHEN WINDS WILL PICK UP AS LOW LEVEL FLOW DOES NOT LINE UP TO THE NORTHEAST UNTIL EARLY SUN MORN. WILL TREND TOWARDS MIDNIGHT TONIGHT FOR THIS PACKAGE. .LONG TERM...SUNDAY NGT THRU NXT FRI. IMPROVING CONDITIONS EXPECTED TO START THE WORK WEEK AS THE LRG CYCLONE HEADS TOWARD NEW ENGLAND AND THE NXT SHRTWV TROF TO DIVE FROM THE NRN PLAINS TOWARD THE MID-MS VALLEY. AS A NEW STRONGER SYSTEM HITS THE WRN CONUS AT MID-WEEK...A DOWNSTREAM UPR RDG WL MOV INTO THE CNTRL U.S. AND CONT THE QUIET WEATHER FOR NE WI. NXT CHC FOR PCPN DOES NOT ARRIVE TIL LATE IN THE WEEK WHEN THIS NXT SYSTEM PUSHES INTO THE PLAINS AND A WRMFNT/CDFNT COMBINATION APPROACHES WI. TEMPS WL WARM THRU THE WEEK...ESP BY NXT THU AND FRI. VERTICALLY STACKED STORM TO SLOWLY MOV ACROSS OHIO SUNDAY NGT WITH FORCING/LIFT PULLING SOUTH AWAY FROM THE FCST AREA. DRIER AIR FILTERING SOUTH FROM SRN ONTARIO WL BEGIN TO BREAK UP THE CLDS OVR THE NORTH DURING THE EVENING AND THEN CNTRL/E-CNTRL WI OVRNGT. EXPECT THE WNDS TO STEADILY DIMINISH AS THE STORM PULLS FARTHER AWAY AND THE PRES GRADIENT RELAXES. NEVERTHELESS...LAKESIDE AREAS SHOULD STILL SEE NORTH WNDS OF 15 MPH THRU THE NGT. MIN TEMPS ARE FCST TO SETTLE INTO THE 30S NORTH AND WEST...BUT REMAIN IN THE 40S IN THE EAST WITH A BIT MORE WND. WEAK HI PRES TO RESIDE OVR THE WRN GREAT LKS ON MON WHILE THE NXT SHRTWV TROF DROPS SE THRU THE NRN PLAINS AND INTO THE MIDWEST. ONLY AFFECT WE WL SEE FROM THIS FEATURE COULD BE SOME HI CLDS APPROACHING NE WI DURING THE AFTERNOON. UNDER MOSTLY SUNNY TO PARTLY CLDY SKIES...LOOK FOR MAX TEMPS TO RANGE FROM THE LWR 50S NEAR LK MI TO THE LWR 60S OVR PARTS OF CNTRL WI. THIS SHRTWV TROF CONTS TO DIVE SE AND REACHES THE MID-MS VALLEY BY MON NGT (THE NAM APRS TO BE TOO SLOW HERE). THIS MOVEMENT WOULD BE TOO FAR TO OUR SW TO BRING ANY PCPN TO NE WI SO CONTINUED DRY CONDITIONS UNDER MOSTLY CLR TO PARTLY CLDY SKIES. COOLEST TEMPS WL BE FOUND NEAR THE MI BORDER WHERE DRIER AIR AND LESS WND SHOULD ALLOW READINGS TO FALL TO AROUND 30 DEGS. AREAS FARTHER SOUTH WL SEE TEMPS DIP INTO THE 35 TO 40 DEG RANGE. BY TUE...THE NXT MAJOR SYSTEM IN THE FORM OF A STG SHRTWV TROF WL BE IMPACTING THE WEST COAST WITH A DOWNSTREAM UPR RDG DEVELOPING OVR THE ROCKIES. MEAN FLOW IS STILL EXPECTED TO BE OUT OF THE NORTH OVR THE WRN GREAT LKS...THEREBY KEEPING TEMPS CLOSE TO NORMAL (COOLER AGAIN NEAR LK MI). AS THIS STG SHRTWV TROF DRIVES EAST INTO THE ROCKIES ON WED...THE UPR RDG WL GET SHOVED FARTHER EAST AS WELL AND REACH THE MIDWEST BY 00Z THU. WNDS ARE FCST TO VEER MORE S-SE BY WED AS THE SFC HI SHIFTS EAST AND THE UPR RDG APPROACHES. WEAK WAA WL BE THE RESULT AND THIS SHOULD HELP LIFT TEMPS INTO THE 60S EXCEPT THE 50S NEAR THE LAKE. FCST GETS A BIT MORE INTERESTING BY THU AS THE MDLS DISAGREE WITH THE EVENTUAL HANDLING OF THE SHRTWV TROF. THE GFS PREFERS TO DIG A 130 KT JET TOWARD THE BASE OF THE TROF...THUS SHARPENING THE UPR TROF OVR THE ROCKIES. ON THE OTHER HAND...THE ECMWF AND CANADIAN DO NOT DIG THIS JET AND INSTEAD JUST MOV THE JET ALONG THE SRN FLANK OF THE UPR TROF. THIS LATTER SOLN ALLOWS THE ENTIRE SYSTEM TO PROGRESS FASTER TO THE EAST THAN THE GFS AND COULD BRING PCPN TO NE WI AS EARLY AS THU MORNING. SINCE THIS SYSTEM IS STILL OVR THE PACIFIC WHERE DATA IS SPARSE...EXPECT THE MDLS TO REMAIN IN CONFLICT FOR ANOTHER COUPLE OF DAYS...THEREFORE WL NOT MAKE ANY CHGS TO THE FCST BEYOND WED NGT. TEMPS WL BEGIN TO WARM AHD OF THIS ADVANCING SYSTEM AS 8H TEMPS RISE INTO THE DOUBLE DIGITS. IF THE CLDS STAY AWAY LONG ENUF...THERE COULD BE A FEW 70S ACROSS NE WI. && .AVIATION...AN AREA OF PCPN WILL LIFT NORTH INTO GRB...ATW...ISW BY 12Z...PUSHING NORTH THROUGH REST OF AREA THIS MORNING. LOOK FOR CIGS TO DROP INTO LOW VFR/MVFR RANGE FOR THE MORNING HOURS...WITH SOME IMPROVEMENT FOR AFTERNOON. STRONG GRADIENT WILL LEAD TO STRONG NE WINDS LATE TONIGHT AND SUNDAY...ESPECIALLY FOX VALLEY WERE GUSTS FROM 30 TO 35 KTS POSSIBLE. && .MARINE...ISSUED SMALL CRAFT WITH THIS ISSUANCE WITH EXPECTED STRONG NORTHEAST GRADIENT. EXPECT GUSTS NEAR GALE FORCE WITH FUNNELING EFFECTS DOWN BAY AND OFF LAKE MI SHORE DUE TO COASTAL CONVERGENCE. WILL HOLD OFF ON GALE AT THIS TIME DUE TO SOME DIFFERENCES IN STRENGTH OF LOW/TRACK. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && TE/KALLAS
Hazardous weather outlook, Apr 24, 8:05 AM CDT, 7 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 805 AM CDT SAT APR 24 2010 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-251315- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 805 AM CDT SAT APR 24 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE SOUTHERN HALF OF THE AREA TODAY. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD SEVERE WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. LMZ521-522-541>543-251315- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 805 AM CDT SAT APR 24 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TODAY. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. CONDITIONS HAZARDOUS TO SMALL CRAFT ARE LIKELY BEGINNING THIS EVENING. GALE FORCE GUSTS FROM THE NORTHEAST ARE ALSO POSSIBLE LATE TONIGHT...LASTING INTO SUNDAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY STRONG NORTHEAST WINDS WILL CONTINUE INTO SUNDAY NIGHT.
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 4:50 AM CDT | Small Craft Advisory | GRB | 11 hr | |
| Apr 24, 4:00 PM CDT | Gale Warning | GRB | 24 hr |
Nearby
Wind Advisories in Wisconsin, 2010Every wind advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.